Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2020 | Journal Article | LibreCat-ID: 16309
@article{Peitz_Otto_Rowley_2020, title={Data-Driven Model Predictive Control using Interpolated Koopman Generators}, volume={19}, DOI={10.1137/20M1325678}, number={3}, journal={SIAM Journal on Applied Dynamical Systems}, author={Peitz, Sebastian and Otto, Samuel E. and Rowley, Clarence W.}, year={2020}, pages={2162–2193} }
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 29399
@article{Limebeer_Ober-Blöbaum_Farshi_2020, title={Variational integrators for dissipative systems}, volume={65(4)}, journal={IEEE Transactions on Automatic Control}, author={Limebeer, D. J. N. and Ober-Blöbaum, Sina and Farshi, F. H.}, year={2020}, pages={1381–1396} }
LibreCat
2020 | Journal Article | LibreCat-ID: 16297
@article{Hernández Castellanos_Ober-Blöbaum_Peitz_2020, title={Explicit Multi-objective Model Predictive Control for Nonlinear Systems Under Uncertainty}, volume={30(17)}, DOI={10.1002/rnc.5197}, journal={International Journal of Robust and Nonlinear Control}, author={Hernández Castellanos, Carlos Ignacio and Ober-Blöbaum, Sina and Peitz, Sebastian}, year={2020}, pages={7593–7618} }
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 29398
@article{Hernández Castellanos_Schütze_Sun_Ober-Blöbaum_Morales-Luna_2020, title={Numerical computation of lightly multi-objective robust optimal solutions by means of generalized cell mapping}, volume={8(11):1959}, journal={Mathematics}, author={Hernández Castellanos, C. I. O. and Schütze, G. and Sun, J.-Q. and Ober-Blöbaum, Sina and Morales-Luna, G.}, year={2020} }
LibreCat
2020 | Conference Paper | LibreCat-ID: 29422
@inproceedings{Lishkova_Ober-Blöbaum_Cannon_Leyendecker_2020, title={A multirate variational approach to simulation and optimal control for flexible spacecraft}, booktitle={Accepted for publication in Proceedings of 2020 AAS/AIAA Astrodynamics Specialist Conference - Lake Tahoe}, author={Lishkova, Y. and Ober-Blöbaum, Sina and Cannon, M. and Leyendecker, S.}, year={2020} }
LibreCat
2020 | Conference Paper | LibreCat-ID: 29423
@inproceedings{Faulwasser_Flaßkamp_Ober-Blöbaum_Worthmann_2020, title={A dissipativity characterization of velocity turnpikes in optimal control problems for mechanical systems}, booktitle={24th International Symposium on Mathematical Theory of Networks and Systems}, author={Faulwasser, T. and Flaßkamp, K. and Ober-Blöbaum, Sina and Worthmann, K. }, year={2020} }
LibreCat
2020 | Conference Paper | LibreCat-ID: 29424
@inproceedings{Cresson_Jiménez_Ober-Blöbaum_2020, title={Modelling of the convection-diffusion equation through fractional restricted calculus of variations}, booktitle={24th International Symposium on Mathematical Theory of Networks and Systems}, author={Cresson, J. and Jiménez, F. and Ober-Blöbaum, Sina}, year={2020} }
LibreCat
2020 | Journal Article | LibreCat-ID: 29545
@article{Jean_Maslovskaya_Zelenko_2020, title={On Weyl’s type theorems and genericity of projective rigidity in sub-Riemannian geometry}, volume={213}, DOI={10.1007/s10711-020-00581-z}, number={1}, journal={Geometriae Dedicata}, publisher={Springer Science and Business Media LLC}, author={Jean, Frédéric and Maslovskaya, Sofya and Zelenko, Igor}, year={2020}, pages={295–314} }
LibreCat
| DOI
2020 | Conference Abstract | LibreCat-ID: 29546 |

@inproceedings{Maslovskaya_Caillau_Djema_Giraldi_Jean-Luc_Pomet_2020, title={The turnpike property in maximization of microbial metabolite production}, author={Maslovskaya, Sofya and Caillau, Jean-Baptiste and Djema, Walid and Giraldi, Laetitia and Jean-Luc, Jean-Luc and Pomet, Jean-Baptiste}, year={2020} }
LibreCat
| Download (ext.)
2020 | Book Chapter | LibreCat-ID: 29413
@inbook{Flaßkamp_Ober-Blöbaum_Peitz_2020, place={Cham}, title={Symmetry in optimal control: A multiobjective model predictive control approach}, booktitle={Advances in Dynamics, Optimization and Computation}, publisher={Springer International Publishing}, author={Flaßkamp, K. and Ober-Blöbaum, Sina and Peitz, S. }, editor={Junge, Oliver and Schütze, Oliver and Froyland, Gary and Ober-Blöbaum, Sina and Padberg-Gehle, Kathrin}, year={2020}, pages={209–237} }
LibreCat
2020 | Book Chapter | LibreCat-ID: 17994
@inbook{Gerlach_Ziessler_2020, place={Cham}, series={Studies in Systems, Decision and Control}, title={The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems}, volume={304}, DOI={10.1007/978-3-030-51264-4_3}, booktitle={Advances in Dynamics, Optimization and Computation}, publisher={Springer International Publishing}, author={Gerlach, Raphael and Ziessler, Adrian}, editor={Junge, Oliver and Schütze, Oliver and Ober-Blöbaum, Sina and Padberg-Gehle, Kathrin}, year={2020}, pages={66–85}, collection={Studies in Systems, Decision and Control} }
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 16712
@article{Dellnitz_Gebken_Gerlach_Klus_2020, title={On the equivariance properties of self-adjoint matrices}, volume={35}, DOI={10.1080/14689367.2019.1661355}, number={2}, journal={Dynamical Systems}, author={Dellnitz, Michael and Gebken, Bennet and Gerlach, Raphael and Klus, Stefan}, year={2020}, pages={197–215} }
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 45954
@article{Hipp_Kovács_2020, title={Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates}, volume={41}, DOI={10.1093/imanum/drz073}, number={1}, journal={IMA Journal of Numerical Analysis}, publisher={Oxford University Press (OUP)}, author={Hipp, David and Kovács, Balázs}, year={2020}, pages={638–728} }
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45953
@article{Hipp_Kovács_2020, title={Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates}, volume={41}, DOI={10.1093/imanum/drz073}, number={1}, journal={IMA Journal of Numerical Analysis}, publisher={Oxford University Press (OUP)}, author={Hipp, David and Kovács, Balázs}, year={2020}, pages={638–728} }
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45955
@article{Akrivis_Feischl_Kovács_Lubich_2020, title={Higher-order linearly implicit full discretization of the Landau–Lifshitz–Gilbert equation}, volume={90}, DOI={10.1090/mcom/3597}, number={329}, journal={Mathematics of Computation}, publisher={American Mathematical Society (AMS)}, author={Akrivis, Georgios and Feischl, Michael and Kovács, Balázs and Lubich, Christian}, year={2020}, pages={995–1038} }
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45952
@article{Kovács_Li_Lubich_2020, title={A convergent algorithm for forced mean curvature flow driven by diffusion on the surface}, volume={22}, DOI={10.4171/ifb/446}, number={4}, journal={Interfaces and Free Boundaries}, publisher={European Mathematical Society - EMS - Publishing House GmbH}, author={Kovács, Balázs and Li, Buyang and Lubich, Christian}, year={2020}, pages={443–464} }
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55288
@article{Baier_Technau_2020, title={On the distribution of αp modulo one in imaginary quadratic number fields with class number one}, volume={32}, DOI={10.5802/jtnb.1141}, number={2}, journal={J. Théor. Nombres Bordx.}, author={Baier, St. and Technau, Marc}, year={2020}, pages={719–760} }
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55286
@article{Technau_2020, title={Modular hyperbolas and Beatty sequences}, volume={208}, DOI={10.1016/j.jnt.2019.07.022}, journal={J. Number Theory}, author={Technau, Marc}, year={2020}, pages={148–167} }
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55287
@article{Shparlinski_Technau_2020, title={Kloosterman sums with twice-differentiable functions}, volume={63}, DOI={10.7169/facm/1845}, number={1}, journal={Funct. Approximatio, Comment. Math.}, author={Shparlinski, I. E. and Technau, Marc}, year={2020}, pages={113–124} }
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55283
@article{Barth_Beck_Dose_Glaßer_Michler_Technau_2020, title={Emptiness problems for integer circuits}, volume={824–825}, DOI={10.1016/j.tcs.2020.03.023}, journal={Theoretical Computer Science}, author={Barth, D. and Beck, M. and Dose, T. and Glaßer, Ch. and Michler, L. and Technau, Marc}, year={2020}, pages={11–35} }
LibreCat
| DOI